# SDR UALA2012092705461

- Difficulty date: September 25, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 46,373 hours, 11,992 cycles
- Engine: Pwa PW4056
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Shuttle Valve
- Part number: 280511
- Part serial: 5081
- Condition: Faulty
- Location: Anti-Skid Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER HYD PUMPS TURNED ON RIGHT QTY DROPPED TO .77 AND CENTER RAISED TO 1.16.  THIS ITEM IS CHRONIC SEE CH3946.  REPLACED BOTH LEFT AND RIGHT ANTI SKID SHUTTLE VALVES PER MM.  BLED BRAKES AND RAN HYDS OF COUPLE HOURS NO FLUID TRANSFER.
